# SDR LR7A2020100502602

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Beam
- Part number: 2024T40032
- Condition: Cracked
- Location: Rt Elevator
- Component: Elevator, Lkheed
- Component part number: 3700186
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RT ELEVATOR HSS71R RIB-TO-REAR BEAM CLIP CRACKED FS 1154 WL 285.  REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 55-30-04.  NR 7242.
